Pain Channel
Topics & Medications
Quicklinks
Related Channels

Norco Overdose

Treatment for a Norco Overdose

A medication called N-acetylcysteine (Acetadote®, Mucomyst®) is extremely important for the treatment of an acetaminophen overdose, and can help prevent liver damage due to this component of Norco. An antidote (naloxone or Narcan®) may be administered to counteract overdose effects of the hydrocodone component of Norco.
 
Early treatment after a Norco overdose is essential. If the overdose was recent, a healthcare provider may induce vomiting, "pump the stomach," or administer activated charcoal to prevent the body from absorbing Norco. Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. Sometimes, liver transplantation is necessary if severe liver damage has occurred.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Norco.
 
What Your Pharmacist Wishes You Knew About Chronic Pain Medications

Norco Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.